MathSciNet Relay Station
MathSciNet bibliographic data
MR932368 (89m:58182) 58F32 (34K05 58F09 58F25)
Mallet-Paret, John Morse decompositions for delay-differential equations. J. Differential Equations 72 (1988), no. 2, 270–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement